# SDR ASAA2014100409293

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,763 hours, 534 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAT COM LOCKUP ON THE GROUND.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND SATCOM RESET.
